Chentsova N. N.

Ченцова Наталия Николаевна

Primary affiliation

  • Moscow State University, Faculty of Mechanics and Mathematics
  • MSU, Glavnoe Zdanie, GSP-1, Leninskiye Gory, Moscow, 119991, Russia, Russia

Journal publications:

  1. Sorokin P.N., Chentsova N.N. Two families of the simple iteration method, in comparison, Computer Research and Modeling, 2012, vol. 4, no. 1, pp. 5-29

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus